# SDR DXTA2022090769490

- Difficulty date: September 2, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 120
- Aircraft serial: 680A0069
- Aircraft time: 5,583 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P814
- Condition: Damaged
- Location: Tail
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: AFTER NORMAL STARTUP WHEN APU BLEED AIR SELECTED SMOKE FILLED THE CABIN AND COCKPIT
(PER CREW, POST FLIGHT, NO PAX ON BOARD) // SIGNOFF// REPLACED APU WITH REPAIRED APU IAW CESSNA 680A AMM TASK-49-10-00, REFER TO 15,1 FOR LEAK AND OPS CHECKS, REMOVED P/N-3800785•1 S/N-P-814 INSTALLED P/N-380078S-1 S/N-P-763
